Mississippi, 2014Flash Flooding and Hail in Mississippi, June 6 to 8, 2014
June 6 to 8, 2014 · NWS JAN · 12 events in 7 counties and zones
A moist and unstable air mass allowed for the development of afternoon and evening showers and thunderstorms. Some of these storms produced flash flooding, large hail, and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable air mass allowed for the development of afternoon and evening showers and thunderstorms. Some of these storms produced flash flooding, large hail, and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 6, 2:29 PM CST, 24 minutes earlier.
Area forecast discussion, Jun 6, 2:29 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT FRI JUN 6 2014
.SHORT TERM...ANOTHER MCS IS MOVING ACROSS EASTERN ARKANSAS THIS
AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE AREA
MAINLY WELL NORTH OF I-20. A SEVERE THUNDERSTORM WATCH IS CURRENTLY
IN EFFECT FOR THE NORTHERN PORTIONS OF THE AREA THIS AFTERNOON.
EXPECT THESE STORMS TO CONTINUE THROUGH THE AFTERNOON HOURS...BUT HI-
RES MODELS SUGGEST THAT MOST OF THE ACTIVITY WILL SHIFT EAST OF THE
AREA BY EARLY EVENING AND DISSIPATE AFTER SUNSET. A VERY STRONG CAP
CONTINUES TO INHIBIT CONVECTION ALONG AND SOUTH OF THE I-20 CORRIDOR
AND EXPECT THIS TO CONTINUE FOR THE REMAINDER OF THE AFTERNOON.
ISOLATED SHOWERS AND STORMS WILL STILL BE POSSIBLE MAINLY IN THE
NORTH OVERNIGHT.
THE GLOBAL MODELS VERY SOME ON SATURDAY WITH THE ECMWF DRIER THAN
THE GFS ACROSS THE BULK OF THE AREA. THE ECMWF IS HANDLING THE
CONVECTION TODAY BETTER THAN THE GFS...SO WILL LEAN TOWARDS THE EC
AND CUT POPS OVER THE CENTRAL AND SOUTHERN PORTIONS OF THE AREA ON
SATURDAY. EXPECT SIMILAR CONDITIONS ON SATURDAY WITH THE POSSIBILITY
OF STRONG STORMS ONCE AGAIN IN THE NORTH. THE GFS/ECMWF ROTATE SOME
DRIER AIR AROUND THE UPPER RIDGE ON SUNDAY WITH PWATS FALLING TO
ABOUT 1.2-1.3 INCHES ALONG AND SOUTH OF I-20...BUT THERE WILL STILL
BE ISOLATED THUNDERSTORMS POSSIBLE OVER THE NORTHERN AND EASTERN
PORTIONS OF THE AREA ONCE AGAIN. STUCK PRETTY CLOSE TO POPS THROUGH
THE PERIOD...BUT DID CUT SLIGHTLY BELOW GUIDANCE HIGHS ON SATURDAY IN
THE NORTH DUE TO EXPECT THUNDERSTORM ACTIVITY AND CLOUDS./15/
.PREVIOUS LONG TERM...SUNDAY THROUGH THURSDAY...THIS TIME PERIOD IS
LOOKING INCREASINGLY WET FOR THE FORECAST AREA. THE GFS HAS COME INTO
CLOSER AGREEMENT WITH THE ECMWF...BUT STILL PREFER THE ECMWF AS THERE
ARE DIFFERENCES IN THE LATTER PERIODS.
FLOW PATTERN AT THE BEGINNING OF THE PERIOD WILL BE CHARACTERIZED BY
FLAT MID LEVEL RIDGE EXTENDING FROM BAJA ACROSS NORTHERN MEXICO AND
ALONG THE NORTHERN GULF COAST. TO THE NORTH OF THE RIDGE A NEAR
ZONAL PATTERN WILL LIE ACROSS THE CENTRAL PORTION OF THE NATION WITH
SEVERAL WEAK SHORTWAVES EMBEDDED IN THE FLOW. DIGGING WAVE MOVING
OUT OF IDAHO SUNDAY LOOKS TO GET ORPHANED BY THE NORTHERN STREAM BUT
WILL QUICKLY BE ADOPTED BY SOUTHERN STREAM JET ROTATING AROUND
NORTHERN PERIPHERY OF BAJA HIGH CENTER. RAPID DEEPENING OCCURS AS
THE WAVE PULLS INTO THE CENTRAL PLAINS MONDAY.
MEANWHILE AT THE SURFACE...PERSISTENT QUASI-STATIONARY BOUNDARY HAS
REMAINED STRETCHED ACROSS OK/N AR/TN. CONVECTION LOOKS TO CONTINUE
TO FESTER ALONG THE BOUNDARY. APPROACHING MID LEVEL WAVE WILL
ALLOW A SURGE OF DRY/COOLER AIR TO PUSH ACROSS TX/OK TUESDAY. WITH
SOUTHERN STREAM JET ENERGY WANING...LOW CENTER LOOKS TO SLOW DOWN
AND BEGIN FILLING AS IT DRIFTS ACROSS THE MID MS VALLEY TUE/WED.
ASSOCIATED COLD FRONT WILL ALSO SLOW DOWN AND LOOKS TO STALL
WEDNESDAY OVER MS AND BEGIN LIFTING BACK NORTH BY THURSDAY.
GENERALLY WENT WITH CHANCE POPS ABOUT EVERYDAY...BEST IN THE NORTH
AND ON TUE/WED WITH THE CLOSEST APPROACH OF THE BOUNDARY. WENT WITH
A BLEND OF THE ECMWF/GFS IN POPS AND TEMPS THROUGH TUE...BUT WENT
CLOSER TO THE ECMWF ON TEMPS/POPS WED/THU. THE GFS SEEMS TO TRAIL
OFF A LITTLE TOO SOON TOWARD CLIMO WITH MID 60S FOR MINS WED/THU./26/
&&
.AVIATION...THE LARGE TSTM COMPLEX WAS NOTED ON REGIONAL RADARS
TRACKING EAST...BUT WELL NORTH OF OUR AREA AT MID AFTN. THE MOST
INTENSE ACTIVITY ASSOCIATED WITH THE COMPLEX WILL MISS OUR AREA
HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND TSTMS WERE NOTED ALONG
THE HIGHWAY 82 CORRIDOR AND A FEW STORMS MAY BECOME SEVERE WITH
WIND GUSTS OF 50KTS AND ONE INCH HAIL. MORE ISOLD CONVECTION WL BE
PSBL CNTRL AND S. VFR CONDS WL RESUME THIS EVNG AS THE CONVECTION
DISSIPATES. AFTER 09Z MODELS SUGGEST IFR CIGS WL REDEVELOP...
ESPECIALLY OVER THE SOUTH AND EAST. WINDS THIS AFTN WL BE 6-10KTS
OUT OF THE SW-S AND BECOME NEAR CALM OVERNIGHT. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 92 72 92 72 / 32 16 24 9
MERIDIAN 92 70 91 70 / 51 25 34 9
VICKSBURG 93 70 93 70 / 21 13 20 11
HATTIESBURG 92 72 93 71 / 20 13 20 13
NATCHEZ 92 71 91 70 / 18 13 12 11
GREENVILLE 88 73 91 72 / 50 27 37 27
GREENWOOD 88 72 91 72 / 50 32 35 25
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
15/MME
Hazardous weather outlook, Jun 6, 11:58 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT FRI JUN 6 2014
ARZ074-075-MSZ018-019-025>039-071800-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
1258 PM CDT FRI JUN 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.
.DAY ONE...THE REST OF TODAY AND TONIGHT
SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...REMAINDER OF TODAY THROUGH TONIGHT
THERE IS LIMITED CONFIDENCE OF SEVERE STORMS ACROSS PORTIONS OF
NORTH CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS THIS
AFTERNOON AND INTO THIS EVENING. THE MAIN RISKS WILL BE HAIL TO
THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 60 MPH.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED FOR REST OF TODAY THROUGH TONIGHT.
LAZ007>009-015-016-023>026-MSZ040>066-072>074-071800-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1258 PM CDT FRI JUN 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.
.DAY ONE...THE REST OF TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.
21
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
STORM PREDICTION CENTER (SPC)...
WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 6, 1:40 PM CST, 1 hour 13 minutes before
MSZ018-019-062010-
SUNFLOWER MS-BOLIVAR MS-
240 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF RENOVA AT 240
PM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EAST CENTRAL BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3390 9047 3369 9052 3373 9081 3391 9078
TIME...MOT...LOC 1940Z 277DEG 21KT 3381 9068
DC
Special weather statement, Jun 6, 1:43 PM CST, 1 hour 10 minutes before
MSZ025-027-028-062030-
MONTGOMERY MS-LEFLORE MS-CARROLL MS-
243 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF GREENWOOD AT
243 PM CDT...MOVING EAST AT 20 MPH.
PEOPLE IN CENTRAL CARROLL...EAST CENTRAL LEFLORE AND WEST CENTRAL
MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3355 8969 3330 8973 3340 9028 3358 9025
TIME...MOT...LOC 1943Z 278DEG 18KT 3348 9015
JA
Special weather statement, Jun 6, 2:06 PM CST, 47 minutes before
ARZ075-MSZ018-034-062050-
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
306 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF WINTERVILLE AT 306
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN BOLIVAR...NORTHERN WASHINGTON AND NORTHEASTERN
CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3345 9076 3344 9076 3334 9077 3340 9123
3357 9122 3358 9120 3358 9077
TIME...MOT...LOC 2006Z 274DEG 16KT 3348 9112
JASpecial weather statement, Jun 6, 2:42 PM CST, 11 minutes before
MSZ032-038-062120-
WINSTON MS-CHOCTAW MS-
342 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF CENTER RIDGE
AT 342 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTH CENTRAL CHOCTAW AND CENTRAL WINSTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3322 8895 3301 8891 3300 8920 3318 8922
TIME...MOT...LOC 2042Z 265DEG 14KT 3310 8910
DC
Special weather statement, Jun 6, 2:47 PM CST, 6 minutes before
MSZ027-028-036-037-062115-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CARROLL MS-
347 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHWEST OF VAIDEN AT 347 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM.
PEOPLE IN SOUTHEASTERN CARROLL...EAST CENTRAL HOLMES...SOUTHEASTERN
MONTGOMERY AND NORTH CENTRAL ATTALA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3335 8947 3313 8950 3318 8992 3336 8990
TIME...MOT...LOC 2047Z 275DEG 18KT 3326 8980
JA
Local storm report, Jun 6, 2:53 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLASH FLOOD 1 SE GRENADA 33.77N 89.80W
06/06/2014 GRENADA MS LAW ENFORCEMENT
REPORTS OF FLOODING ON LINE STREET AND FAIRGROUND ROAD IN
GRENADA.
&&
DCOXEvent by event
8 hail, 2 flash flood, 2 thunderstorm wind. Local standard time, as filed.
Flash Flood, Grenada
- When
- June 6, 2:53 PM CST to 3:53 PM CST
- Where
- Grenada County, 1.34 mi WSW of Futheyville to 1.09 mi SE of Grenada
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.770, -89.800
There were reports of flooding on Line Street and Fairground Road.
Flash Flood, Grenada
- When
- June 6, 3:20 PM CST to 4:20 PM CST
- Where
- Grenada County, 1.15 mi W of Grenada to 1.19 mi W of Grenada
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.780, -89.840
A culvert was washed out and pushed across Tom Grant Road. There was also a report of 3.7 inches of rain in the past hour.
Hail, Webster
- When
- June 8, 4:17 PM CST
- Where
- Webster County, 2.99 mi SSE of Montevista
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.660, -89.230
Hail, Choctaw
- When
- June 8, 4:17 PM CST
- Where
- Choctaw County, 2.15 mi SSW of Weir
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.240, -89.290
Hail, Winston
- When
- June 8, 5:00 PM CST
- Where
- Winston County, 0.58 mi W of Betheden
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.220, -88.960
Hail, Grenada
- When
- June 8, 5:28 PM CST
- Where
- Grenada County, 3.99 mi SW of Sweet Home
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.680, -89.950
Hail, Carroll
- When
- June 8, 5:55 PM CST
- Where
- Carroll County, 6.11 mi ENE of Jefferson
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.660, -89.800
Hail, Grenada
- When
- June 8, 6:01 PM CST
- Where
- Grenada County, Elliott
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.680, -89.750
Hail, Grenada
- When
- June 8, 6:02 PM CST
- Where
- Grenada County, Elliott
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 33.680, -89.750
Hail, Montgomery
- When
- June 8, 6:05 PM CST
- Where
- Montgomery County, 1.8 mi NW of Duck Hill
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 33.650, -89.740
Thunderstorm Wind, Montgomery
- When
- June 8, 6:05 PM CST
- Where
- Montgomery County, 2.15 mi NNW of Duck Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.660, -89.730
A tree was blown down across both lanes of Highway 51 north of Duck Hill.
Thunderstorm Wind, Sunflower
- When
- June 8, 10:00 PM CST
- Where
- Sunflower County, 0.58 mi E of Indianola
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.450, -90.640
Some power lines were blown down.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in California, June 6, 20141 death · 1 event
- Flood and Hail in Nebraska, June 6 to 7, 2014$1.2 million · 1.5 in hail · 12 events
- Hail and Damaging Winds in Florida, June 6 to 8, 2014$124,000 · 1.75 in hail · 37 events
- Tornadoes and Flash Flooding in Nebraska, June 6, 2014$162,000 · EF0 · 26 events
- Tornadoes and Flash Flood in New Mexico, June 6, 2014$115,000 · EF0 · 30 events
- Flash Flooding and Flood in Tennessee, June 6 to 7, 2014$66,000 · 61 kt wind · 17 events
- Hail and Damaging Winds in Georgia, June 6, 2014$62,000 · 1 in hail · 16 events
- Flood and Hail in Texas, June 6, 2014$72,000 · 1.75 in hail · 12 events
- Damaging Winds in Georgia, June 6 to 10, 2014$36,000 · 55 kt wind · 22 events
- Tornado and Hail in South Carolina, June 6, 2014$60,000 · EF0 · 9 events
- Tornadoes and Hail in Colorado, June 6, 20141 injured · $8,000 · EF1 · 14 events
- Damaging Winds in Alabama, June 6 to 8, 2014$31,000 · 56 kt wind · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518689, 518695, 518696, 518697, 518699, 518700, 518701, 518702, 518703, 518704, 518706, 518708.